# SDR DLL15960067

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1172
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND MID CABIN EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY, CHECKS GOOD.
